# SDR USAABB97084

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 45 - BWI-SFO - WHILE CLIMBING OUT OF BWI, AT 23,000 FT WITH AUTOTHROTTLES ENGAGED, THE CREW NOTICED THE LEFT THRUST LEVER WAS SPLIT 2.5 INCHES FORWARD OF THE RIGHT THRUST LEVER.  DISCONNECTED THE AUTOTHROTTLES.  ON CONTINUED CLIMB, THE LEFT ENGINE COULD NOT MAINTAIN CLIMB POWER.  THE FLIGHT CREW DECIDED TO DIVERT TO PIT FOR MAINTENANCE.  THE FLT LANDED PIT WITHOUT INCIDENT.  (M)
